# SDR 96UAL900407

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UA
- Make and model: Boeing 737322
- Aircraft serial: 23949
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Part number: 80010300331504
- Condition: Failed
- Location: Oven
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN SMOKING, SPARKING WHEN ON.  SMOKE COMING FROM HEATER ON LIGHT.  *S/D*  FOUND SHORT CIRCUIT IN HEATER ON SWITCH.  PROBABLY CAUSED BY MOISTURE IN SWITCH.  REPLACED SWITCH, CLEANED OVEN AND CHECKS OK.
